# SDR UF6A970712

- Difficulty date: July 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N859AW
- Make and model: Bag ATP
- Aircraft serial: 2036
- System (JASC): 6120 · Propeller Controlling System
- Part: Prop Control
- Condition: Malfunctioned
- Location: Lt Prop
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ORD - FLT 5755 - THE LEFT PROPELLER DID NOT FULLY FEATHER ON ENGINE SHUTDOWN.  MAINTENANCE INSPECTED AND PERFORMED OPS CHECK.  (M)
